Common Fixed point theorems for fuzzy mappings in intuitionistic fuzzy metric spaces and application to ordinary differential equations
Dr.Preeti Sengar, Dr.Aarti Sugandhi
This paper present some common fixed point results for a pair of fuzzy mappings satisfying an almost generalized contractive condition in partially ordered complete intuitionistic fuzzy metric spaces by employing the idea of combining the ideas in the contraction principle with those in the monotone iterative technique. Motivated by this, the result generalizes the recent result of Nashine et al. [9] results and other existing results in intuitionistic fuzzy metric space. Also some examples and an application are given to illustrate the result.
Article Details
Unique Paper ID: 157215

Publication Volume & Issue: Volume 9, Issue 6

Page(s): 380 - 387
Article Preview & Download

Share This Article

Join our RMS

Conference Alert

NCSEM 2024

National Conference on Sustainable Engineering and Management - 2024

Last Date: 15th March 2024

Call For Paper

Volume 11 Issue 1

Last Date for paper submitting for Latest Issue is 25 June 2024

About Us enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on

Social Media

Google Verified Reviews